How many mg of Prednisone are you taking? Are you taking any other meds, like Plaquenil, NSAIDs?
Yes, it is possible to reduce your dosage of Prednisone and some have even been able to get off of Prednisone entirely. It depends upon your symptoms and their severity. Often, doctors will prescribe a steroid-sparing drug (like Methotrexate) to help manage your symptoms while reducing your Prednisone dosage.
It is also possible to manage your disease to a point where you can feel relatively normal. However, this requires lifestyle changes, strict adherence to your treatment regime, and taking precautions to avoid flare ups.
The fatigue and "brain fog" are symptoms that almost all of us deal with on a daily basis. We have tried to find ways to work around these issues. It is important that you get enough rest so that you do not aggravate your fatigue, but it is also equally important that you engage in a regular exercise program to also help to combat the fatigue (as well as help your body to help itself). You must avoid too much exposure to UV rays, you must eat a healthy diet, avoid stress (as much as possible), and be vigilant about your health care.
Depression is a symptom of the disease also, so it is not all you. I always advocate that it is just as important for us to care for our emotional health as it is for us to care for our physical health. One cannot heal without the other healing!! You will find that everyone here understands what you are going through and is more than willing to help you through the rough times that you will encounter with this disease. Also, it might be helpful for you to consider talking to someone who is able to help you work through your emotions.
We are here to help you as much as we can.
Peace and Blessings
Look For The Good and Praise It!